Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Sets of uniqueness in compact, $0$-dimensional metric groups
HTML articles powered by AMS MathViewer

by D. J. Grubb PDF
Trans. Amer. Math. Soc. 301 (1987), 239-249 Request permission

Abstract:

An investigation is made of sets of uniqueness in a compact $0$-dimensional space. Such sets are defined by pointwise convergence of sequences of functions that generalize partial sums of trigonometric series on Vilenkin groups. Several analogs of classical uniqueness theorems are proved, including a version of N. Bary’s theorem on countable unions of closed sets of uniqueness.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 42C10, 43A46
  • Retrieve articles in all journals with MSC: 42C10, 43A46
Additional Information
  • © Copyright 1987 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 301 (1987), 239-249
  • MSC: Primary 42C10; Secondary 43A46
  • DOI: https://doi.org/10.1090/S0002-9947-1987-0879571-5
  • MathSciNet review: 879571